Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took pyrazinamide and combutol for TB. Suffering from severe acne and hair loss. Need medication

hi doctor...... i was diagnosed with T.B. in dec 2010 ..... i took meds ( rcinex,pza( pyrazinamide for 7 months) and combutol(for 6 months)) and they stopped my meds in sept-end 2011..... but after being cured of tb .. my hairs started fallin in jan 2011.....and still they are falling... i had pimples prob too for last 4 months but i took medicine(tretiva-20) for it, and now they re completely gone... but my hairs are still falling... doctor im just 21 and i don t wanna get bald... plz help me.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in HCM.
Tretiva can cause brittle hair and hair loss.Also stress of disease like TB can also cause hair fall.
Treatment can reverse the hairloss to certain degree.
Treatment has to be continued for 1-1.5 years.
With proper medication changes can be reversed.You can start with multivitamin tablets and Foligain lotion for hair growth.
Hope this helps.
Answered: Fri, 28 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor